# SDR CA970401012

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99A
- Engine: Pwa PT6A28
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Diffuser Tube
- Part number: 310284301
- Condition: Broken Bolt
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION FOUND THE RETAINING BOLTS THAT HOLD THE DIFFUSER IN PLACE WAS FRACTURED. THE BOLT WAS BORKEN IN HALF AND WAS HELD IN THE DIFFUSER BY LOCKING WIRE ONLY.
